# SDR 96ZZZM793

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE EGRESS LIGHTING IN AFT CABIN WOULD ILLUMINATE.  CYCLED SWITCH OFF AND BACK TO ARMED.  FOUND CONNECTOR AT POWER SUPPLY, NOT FIRMLY CONNECTED.  RESEATED CONNECTOR AT POWER SUPPLY AND EGRESS LIGHTING SYSTEM OPERATION CHECK NORMAL.
